# SDR AALA202103239016

- Difficulty date: March 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 22,654 hours, 9,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC CAP CONTAINING ESCAPE PATH LIGHT NEEDS TO BE SECURED AT THE BOTTOM OF SEAT 20C. SECURED ESCAPE PATH LIGHT PLASTIC CAP AT 20C IAW CMM 25-23-67, OPS CHECK GOOD.
